# SDR SWIA200922450

- Difficulty date: August 25, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 13,104 hours, 8,294 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Terminal
- Condition: Arced
- Location: Apu Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU STARTER MOTOR POSITIVE TERMINAL STUD HAS ARCING.  (SVC CHECK)  REPLACED POSITIVE RING TERMINAL AND APU STARTER.
